Higher homotopy invariants for spaces and maps

David Blanc, Mark W. Johnson, James M. Turner

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


For a pointed topological space X, we use an inductive construction of a simplicial resolution of X by wedges of spheres to construct a “higher homotopy structure” for X (in terms of chain complexes of spaces). This structure is then used to define a collection of higher homotopy invariants which suffice to recover X up to weak equivalence. It can also be used to distinguish between different maps f: X →Y which induce the same morphism f*: π*X → π*Y.

Original languageEnglish (US)
Pages (from-to)2425-2488
Number of pages64
JournalAlgebraic and Geometric Topology
Issue number5
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Higher homotopy invariants for spaces and maps'. Together they form a unique fingerprint.

Cite this